# SDR HEEA062497

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- System (JASC): 3212 · Emergency Flotation Section
- Part: Pressure Gauge
- Part number: 212073905001
- Condition: Damaged
- Location: Float
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FACE SPINS ON GAUGE PRESSURE.
